# SDR P5CA9600956

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET RIGHT WING LANDING GEAR STRUT DOOR AFT BRACKET.  REMOVED FABRICATED AND INSTALLED BRACKET PER BOEING SRM 51-10-01 AND 51-30-02.
